# SDR MASA2012082335063

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 21,069 hours, 17,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY EXIT FLOOD LIGHT INOPERATIVE AT ROW 15.  LIGHT WAS PLACED ON MEL WITH THE CREW.  RELAMPED EMERGENCY LIGHT.
